RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 5, Pages 986–991 (Mi smj1896)  

Some remarks on completion of numberings

S. A. Badaeva, S. S. Goncharovb, A. Sorbic

a Al-Farabi Kazakh National University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
c Dipartimento di Scienze Matematiche ed Informatiche Roberto Magari, Università degli Studi di Sienna

Abstract: We present some examples and constructions in the theory of complete numberings and completions of numberings that partially answer a few questions of [1].

Keywords: numbering, computability, complete numbering, Rogers semilattice, computability with an oracle, arithmetical numbering.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:5, 780–783

Bibliographic databases:

UDC: 510.10+510.57+510.55
Received: 18.06.2008

Citation: S. A. Badaev, S. S. Goncharov, A. Sorbi, “Some remarks on completion of numberings”, Sibirsk. Mat. Zh., 49:5 (2008), 986–991; Siberian Math. J., 49:5 (2008), 780–783

Citation in format AMSBIB
\Bibitem{BadGonSor08}
\by S.~A.~Badaev, S.~S.~Goncharov, A.~Sorbi
\paper Some remarks on completion of numberings
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 5
\pages 986--991
\mathnet{http://mi.mathnet.ru/smj1896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469047}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 5
\pages 780--783
\crossref{https://doi.org/10.1007/s11202-008-0076-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259921800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53649095599}


Linking options:
  • http://mi.mathnet.ru/eng/smj1896
  • http://mi.mathnet.ru/eng/smj/v49/i5/p986

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:154
    Full text:54
    References:22
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018